Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can ecstasy cause itching in the head?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2241 Questions

default
Posted on Sat, 9 Jun 2018 in Drug Abuse
Question: Hello. Im on Pristiq (100mg) for about 3 months. About 2 days ago i went to a party and drank alcohol (i got a little high), and took for the first time a pill of ecstasy. I drank a lot of liquids (water, coconut water) during the night so i almost didnt get a hangover, also i didnt feel the ecstasy had a big effect on me because about 2 or 3 hours later i was feeling sober already. But i still feel today that some parts of my body, and especially my head, is a little itchy, not kinda normal... Is this a common side effect? will it go away and what should i do to make it go away? also, because im taking an antidepressant, what else should i be concerned? Im not planning on taking any drugs again.
doctor
Answered by Dr. Alexander H. Sheppe 1 hour later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Yes, "some parts of my body, and especially my head, is a little itchy", is normal. Please note, there is nothing you can do other than wait for the drug to leave your system, which it will, with time.

Using an antidepressant and Ecstasy together is very dangerous because it can cause serotonin syndrome. If you start sweating and develop muscle twitching or fever, I'd suggest going to the ER immediately as this can be fatal.

Regards
Dr. Sheppe


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on